# SDR ASOA2013060603764

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,505 hours, 17,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BURN MARKS BETWEEN FS 280 AND 295, BETWEEN STRINGERS 26 AND 27L.  DRILLED OUT DAMAGE, 1 DAMAGE TO A NR 30 AND 1 TO NR 40 IAW REO 601R-53-00-115, REV C.   INSTALLED FASTENERS IAW REO 601R-53-00-115, REV C.  MAJOR REPAIR.
